American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] R. Z. Yeh. A geometric proof of Markov ergodic theorem . Proc. Amer. Math. Soc. 26 (1970) 335-340. MR 0263166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. L. Doob. State spaces for Markov chains . Trans. Amer. Math. Soc. 149 (1970) 279-305. MR 0258131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. A. Darling and P. Erdős. On the recurrence of a certain chain . Proc. Amer. Math. Soc. 19 (1968) 336-338. MR 0222962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Yackel. A characterization of normal Markov chains . Proc. Amer. Math. Soc. 19 (1968) 1464-1468. MR 0232453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John G. Kemeny. Representation theory for denumerable Markov chains . Trans. Amer. Math. Soc. 125 (1966) 47-62. MR 0199892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. W. Knapp. Regular boundary points in Markov chains . Proc. Amer. Math. Soc. 17 (1966) 435-440. MR 0192556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. R. Foguel. Limit theorems for Markov processes on topological groups . Trans. Amer. Math. Soc. 124 (1966) 323-333. MR 0199876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William E. Pruitt. Strong ratio limit property for $R$-recurrent Markov chains . Proc. Amer. Math. Soc. 16 (1965) 196-200. MR 0174089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shu-teh C. Moy. $\lambda $-continuous Markov chains. II . Trans. Amer. Math. Soc. 120 (1965) 83-107. MR 0183020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shu-teh C. Moy. $\lambda $-continuous Markov chains . Trans. Amer. Math. Soc. 117 (1965) 68-91. MR 0185669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. F. C. Kingman and Steven Orey. Ratio limit theorems for Markov chains . Proc. Amer. Math. Soc. 15 (1964) 907-910. MR 0173290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David A. Freedman. Determining the time scale of a Markov chain . Proc. Amer. Math. Soc. 15 (1964) 87-90. MR 0158435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Parry. Intrinsic Markov chains . Trans. Amer. Math. Soc. 112 (1964) 55-66. MR 0161372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David A. Freedman. An arcsine law for Markov chains . Proc. Amer. Math. Soc. 14 (1963) 680-684. MR 0152015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Veech. The necessity of Harris' condition for the existence of a stationary measure . Proc. Amer. Math. Soc. 14 (1963) 856-860. MR 0156379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rupert G. Miller. Stationary equations in continuous time Markov chains . Trans. Amer. Math. Soc. 109 (1963) 35-44. MR 0157401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John G. Kemeny and J. Laurie Snell. Boundary theory for recurrent Markov chains . Trans. Amer. Math. Soc. 106 (1963) 495-520. MR 0144380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harry Kesten. Occupation times for Markov and semi-Markov chains . Trans. Amer. Math. Soc. 103 (1962) 82-112. MR 0138122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven Orey. Sums arising in the thoery of Markov chains . Proc. Amer. Math. Soc. 12 (1961) 847-856. MR 0139206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1